# SDR ASAA2019012227895

- Difficulty date: January 22, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 12,825 hours, 4,284 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK/MAP CA SIDE MULTIPLE TIMES DURING CRUISE, WOULD RESET AFTER 30-60 SECS. STARTED TO DO IT CONT. PER QRH PUT FMC SWITCH TO BOTH ON RIGHT. GROUNDED - YES. REALIGNED IRU'S DISPLAYS NORMAL NO HISTORY 60 DAYS. FMC SWITCH BACK TO NORMAL.
